MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V.; EVOLUTION TRANSFER CARRIAGE

STERIS MEXICO, S. DE R.L. DE C.V.; EVOLUTION TRANSFER CARRIAGE
Model Number AX083020003
Medical Device Problem Code Device Tipped Over (2589)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event and learned while user facility personnel were turning the evolution transfer carriage the front leg assembly slid towards the handle, subsequently causing the reported event.The technician inspected the carriage and found the front leg assembly required adjustments due to a lack of preventive maintenance by user facility personnel.The unit is not under steris service agreement for preventive maintenance activities; the user facility is responsible for all maintenance activities.The evolution transfer carriage operator manual states, "a thorough preventive maintenance program is essential to safe and proper unit operation.This manual contains maintenance schedules and procedures which should be followed for satisfactory equipment performance." to resolve the issue, the technician will replace the front leg assembly and provide counseling to user facility personnel on the proper preventive maintenance of the evolution transfer carriage.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported their evolution transfer carriage "fell down" while transporting a load.No report of injury.
 
Additional Manufacturer Narrative
The technician replaced the front leg assembly to the evolution transfer carriage.The carriage was tested, confirmed to be operating according to specification, and returned to service.While onsite, the technician counseled user facility personnel on the proper preventive maintenance practices for the evolution transfer carriage.No additional issues have been reported.

Brand Name
NA
Common Device Name
EVOLUTION TRANSFER CARRIAGE
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key22974397
Report Number3005899764-2025-00073
Device Sequence Number8937752
Product Code FLE
UDI-Device Identifier00724995150389
UDI-Public(01)00724995150389(11)201201
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAX083020003
Device Catalogue NumberAX083020003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/04/2025
Supplement Report FDA Received Date10/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown